IDEAS home Printed from https://ideas.repec.org/a/eee/jmvana/v57y1996i1p84-100.html
   My bibliography  Save this article

ConditionalU-Statistics for Dependent Random Variables

Author

Listed:
  • Harel, Michel
  • Puri, Madan L.

Abstract

W. Stute (Ann. Probab.19,No. 2 (1991), 812-825) introduced a class of so-calledU-statistics, which may be viewed as a generalization of the Nadaraya-Watson estimates of a regression function. In this paper, we extend the results from the independent case to the dependent case.

Suggested Citation

  • Harel, Michel & Puri, Madan L., 1996. "ConditionalU-Statistics for Dependent Random Variables," Journal of Multivariate Analysis, Elsevier, vol. 57(1), pages 84-100, April.
  • Handle: RePEc:eee:jmvana:v:57:y:1996:i:1:p:84-100
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0047-259X(96)90023-8
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Dielman, Terry E. & Rose, Elizabeth L., 1996. "A note on hypothesis testing in LAV multiple regression: A small sample comparison," Computational Statistics & Data Analysis, Elsevier, vol. 21(4), pages 463-470, April.
    2. Dielman, Terry E. & Rose, Elizabeth L., 1995. "A bootstrap approach to hypothesis testing in least absolute value regression," Computational Statistics & Data Analysis, Elsevier, vol. 20(2), pages 119-130, August.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Michel Harel & Madan Puri, 2004. "Universally consistent conditionalU-statistics for absolutely regular processes and its applications for hidden Markov models," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 56(4), pages 819-832, December.
    2. Terpstra, Jeffrey T. & Rao, M. Bhaskara, 2002. "On the asymptotic distribution of a multivariate GR-estimate for a VAR(p) time series," Statistics & Probability Letters, Elsevier, vol. 60(2), pages 219-230, November.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jmvana:v:57:y:1996:i:1:p:84-100. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.